Skip to Content

Is there a chance of significant weight loss from taking unisom and imodium all together?

Responses (1)

Marvell 11 Mar 2011

Do you mean if you use it long term? I don't think taking Unisom and Imodium can cause significant weight loss, if they are both used short term. Both these medicines are not normally used long term so weight loss shouldn't occur.

There is however potential for a moderate interaction between these medicines. Please see link below for interaction in detail.

https://www.drugs.com/interactions-check.php?drug_list=1482-14224,896-3432

Marvell 11 Mar 2011

Just an after thought... what are the ingredients/medicines in the Unisom product you are using or thinking of using. Is it diphenhydramine or doxylamine?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Has anyone used Topamax for weight loss?

Posted 30 Jun 2009 21 answers

Imodium A-D - will immodium help IBS symptoms?

Posted 27 Sep 2009 2 answers

Zyprexa: Weight gain vs. weight loss?

Posted 29 May 2013 2 answers

Unisom for sleeping will it work again?

Posted 7 Jan 2016 1 answer

Is it o.k. To take Imodium for long periods of time?

Posted 17 Sep 2016 2 answers